# SDR 9601029933

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE NOSE LANDING GEAR WOULD NOT RETRACT AND THE AIRCRAFT DID NOT SHIFT INTO FLIGHT MODE.  AIRCRAFT RETURNED TO YUL AND LANDED WITHOUT INCIDENT.  SERVICED NOSE LANDING GEAR STRUT AND OPERATIONAL CHECK GOOD.
